# SDR P5CA2017061300188

- Difficulty date: June 8, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD STILL PANEL FOUND CRACKED, BS 1786 - 1850, LBL 99 - 128.  THE DOOR SILL WAS REPAIRED IAW R1-25-55-11885, REV A.
